×

zbMATH — the first resource for mathematics

Banach limits, infinite matrices and sublinear functionals. (English) Zbl 0176.46001

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Banach, S, Théorie des opérations linéaires, (1955), Chelsea New York · Zbl 0067.08902
[2] Goffman, C; Pedrick, G, First course in functional analysis, (1965), Prentice Hall Englewood Cliffs, New Jersey · Zbl 0122.11206
[3] Hardy, G.H, Divergent series, (1949), Oxford Univ. Press London and New York · Zbl 0032.05801
[4] Lorentz, G.G, A contribution to the theory of divergent series, Acta math., 80, 167-190, (1948) · Zbl 0031.29501
[5] Schur, J, Über lineare transformation in der theorie der unendlichen reihen, J. für die reine und angewandte math., 151, 79-111, (1920) · JFM 47.0197.01
[6] Simons, S, The core and applications to infinite matrices, J. math. anal. appl., 26, 656-668, (1969) · Zbl 0176.46002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.